Some properties of Reinhardt domains

Tom 82 / 2003

Le Mau Hai, Nguyen Quang Dieu, Nguyen Huu Tuyen Annales Polonici Mathematici 82 (2003), 203-217 MSC: 32A07, 32D15, 32T05. DOI: 10.4064/ap82-3-2

Streszczenie

We first establish the equivalence between hyperconvexity of a fat bounded Reinhardt domain and the existence of a Stein neighbourhood basis of its closure. Next, we give a necessary and sufficient condition on a bounded Reinhardt domain $D$ so that every holomorphic mapping from the punctured disk ${\mit \Delta }_*$ into $D$ can be extended holomorphically to a map from ${\mit \Delta }$ into $D$.

Autorzy

  • Le Mau HaiDepartment of Mathematics
    University of Education
    Cau Giay, Tu Liem, Hanoi, Vietnam
    e-mail
  • Nguyen Quang DieuDepartment of Mathematics
    University of Education
    Cau Giay, Tu Liem, Hanoi, Vietnam
    e-mail
  • Nguyen Huu TuyenDepartment of Mathematics
    University of Education
    Cau Giay, Tu Liem, Hanoi, Vietnam

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek